MathSciNet Relay Station
MathSciNet bibliographic data
MR1357117 (96h:11103) 11P83
Ono, Ken A note on the number of $t$-core partitions. Rocky Mountain J. Math. 25 (1995), no. 3, 1165–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement